EasterBlack-owned or founded brands at TargetGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsArts, Crafts & SewingSchool & Office SuppliesParty SuppliesLuggageGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Mucinex Max Strength Cold & Flu Medicine - Liquid - 6 fl oz

Mucinex Max Strength Cold & Flu Medicine - Liquid - 6 fl oz - 2 of 4Mucinex Max Strength Cold & Flu Medicine - Liquid - 6 fl oz - 3 of 4Mucinex Max Strength Cold & Flu Medicine - Liquid - 6 fl oz - 4 of 4
Mucinex Max Strength Cold & Flu Medicine - Liquid - 6 fl oz - 1 of 4
$14.29 when purchased online
Target Online store #3991

About this item

Highlights

  • MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Fast-Max Cold & Flu All In One helps reduce fever and relieve cough, sore throat, stuffy nose, chest & nasal congestion, headache and minor aches and pains
  • #1 TRUSTED BRAND: #1 Cough & Cold Brand Doctors Trust* and #1 Pharmacist Recommended Brand†
  • PAIN RELIEVER: Contains Acetaminophen which reduces fever and relieves minor aches and pains thereby relieving your sore throat pain
  • COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
  • EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
  • USAGE: Use as directed; For ages 12+ years

Description

Maximum Strength Mucinex Fast-Max Cold & Flu is a Multi-Symptom Relief medicine for your Cold & Flu Symptoms. Maximum Strength Mucinex Fast-Max Cold & Flu All In One helps reduce fever and relieve cough, sore throat, stuffy nose, chest & nasal congestion, headache and minor aches and pains. Mucinex is the #1 Cough & Cold Brand Doctors Trust* and #1 Pharmacist Recommended Brand†. This product contains 6 Fluid Ounces. Use as directed, for Adults and Children 12 years of age and over.

SYMPTOMS RELIEVED: Maximum Strength Mucinex Fast-Max Cold & Flu All In One helps reduce fever and relieve cough, sore throat, stuffy nose, chest & nasal congestion, headache and minor aches and pains

ACTIVE INGREDIENTS: Contains Acetaminophen - pain reliever/fever reducer; Dextromethorphan HBr - cough suppressant; Guaifenesin - expectorant; Phenylephrine HCI - nasal decongestant

Take only as Directed
*IQVIA using ProVoice Survey, December 2022
†U.S. News & World Report/Pharmacy Times 2023-2024
Suggested Age: 12 Years and Up
Health Facts: Contains Expectorant, Contains Pain Reliever, Contains Dextromethorphan HBr, Contains Acetaminophen, Contains Guaifenesin, Contains Phenylephrine HCI
Product Warning: Contains Acetaminophen
Active Ingredient Strength Value: 650 Milligrams
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: 6 fl oz (US)
Features: Multi-Symptom, Daytime and Nighttime Use, Daytime Use, Non-Drowsy
TCIN: 75557878
UPC: 363824020662
Item Number (DPCI): 094-14-0134
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

dextromethorphan hbr 20.0mg guaifenesin 400.0mg phenylephrine hcl 10.0mg

Purpose

Cough suppressant Expectorant Nasal decongestant

Uses

■ temporarily relieves these common cold and flu symptoms: ■ cough ■ nasal congestion ■ minor aches and pains ■ sore throat ■ headache ■ stuffy nose ■ sinus congestion and pressure ■ temporarily reduces fever ■ helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

Directions

Directions ■ do not take more than directed (see Overdose warning) ■ do not take more than 6 doses in any 24-hour period ■ measure only with dosing cup provided ■ do not use dosing cup with other products ■ dose as follows or as directed by a doctor ■ adults and children 12 years of age and over: 20 ml in dosing cup provided every 4 hours ■ children under 12 years of age: do not use

Inactive ingredients

inactive ingredients: anhydrous citric acid, edetate disodium, fd&c blue no. 1, fd&c red no. 40, flavors, glycerin, propyl gallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, trisodium citrate dihydrate†, xanthan gum, †may contain this ingredient

Shipping details

Estimated ship dimensions: 6.1 inches length x 3.2 inches width x 1.6 inches height
Estimated ship weight: 0.55 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Is this product different than cough syrup? I have used one of the many choices and what has worked for me is a thicker than syrup and it is white. Can you tell me which one falls into that descript

submitted by Gran - 4 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Cold & Flu liquid. This product contains dextromethorphan hbr which is a cough suppressant. This product also contains guaifenesin, phenylephrine and acetaminophen. Combined the ingredients in the product provide temporarily relief from these common cold & flu symptoms: cough, minor aches and pains, headache, sinus congestion and pressure, nasal congestion, sore throat, stuffy nose, temporarily reduces fever, and chest congestion.

    submitted byMucinex Team - 4 months ago
    Brand expert

Q: Hi, Is this non drowsy?

submitted by Ululani - 6 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Cold & Flu liquid. One of the active ingredients, dextromethorphan, has been shown to produce drowsiness in some patients. This product cannot be considered non-drowsy due to the inclusion of dextromethorphan. For any additional questions, you may wish to consult with your health care provider.

    submitted byMucinex Team - 6 months ago
    Brand expert

Q: Does this cause drowsiness?

submitted by Reggie - 8 months ago
  • A: Hi Reggie. Thank you for your question about our Mucinex® Fast-Max® Cold & Flu liquid. One of the active ingredients in this product, dextromethorphan, has been shown to produce drowsiness in some patients. We hope this helps.

    submitted byMucinex Team - 8 months ago
    Brand expert

Q: Can you take this while pregnant?

submitted by Momma - 10 months ago
  • A: We recommend that if you are pregnant or breastfeeding, you should always speak with your Doctor before taking any Mucinex® Brand product. Hope this helps.

    submitted byMucinex Team - 10 months ago
    Brand expert

Q: Does this product have antihistamines

submitted by VEA - 2 years ago
  • A: Thank you for your question about Mucinex® Fast-Max® All In One Cold & Flu Liquid. This product does not contain an antihistamine.

    submitted byMucinex Team - 2 years ago
    Brand expert

Q: What is the dossage?

submitted by mary - 2 years ago
  • A: Hi Mary. Thank you for your interest in Mucinex® Fast-Max® Cold & Flu Liquid. When taking this product, adults and children 12 years of age and over can take 20 mL in dosing cup provided every 4 hours. Do not take more than 6 doses in any 24-hour period and children under 12 years of age should not take the product.

    submitted byMucinex Team - 2 years ago
    Brand expert

Q: what flavor is this ?

submitted by Deb - 2 years ago
  • A: Hello Deb, the flavor in this product is an artificial 'red fruits' flavoring. Thank you.

    submitted byMucinex Team - 2 years ago
    Brand expert

Related Categories

Summary of reviews

Mucinex Fast Max Adult Liquid Cold and Flu is highly regarded for its effectiveness in relieving multiple cold and flu symptoms, including cough, congestion, and sore throat. Many guests appreciate its fast-acting formula that provides quick relief, making it a go-to choice during cold season. However, some guests have expressed frustration with the packaging and label instructions, which can be difficult to navigate. Overall, it is a reliable option for those seeking symptom relief.
    Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
    4.6 out of 5 stars with 471 reviews
    quality: 4.3 out of 5
    value: 3.88 out of 5
    89% would recommend
    38 recommendations

    Directions not complete

    3 out of 5 stars
    Nancy - 21 days ago
    originally posted on Mucinex
    The directions ARE NOT COMPLETE! the directions just say not to take more than 6 doses in 24 hours but no mention of how far between doses.
    1 reply from Mucinex Consumer Care team - 20 days ago
    Thank you for your feedback regarding our Mucinex® product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0006358590, and we would be happy to assist you further.
    Did you find this review helpful?

    DO NOT USE THIS PRODUCT

    1 out of 5 stars
    kimluvsjoey - 2 months ago
    originally posted on Mucinex
    I purchased this for some congestion. Took one dose and after a few hours after taking it I was in my kitchen and passed out. Was checked out by a cardiologist which I was given the all clear. DO NOT USE THIS PRODUCT. Thank God I wasn't driving because someone could have gotten hurt because of this medication
    1 reply from Mucinex Consumer Care team - 2 months ago
    We are very sorry to learn about your experience with our Mucinex® Fast-Max® Cold & Flu liquid. We would like the opportunity to speak with you personally. Please call us at your convenience at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number 6193464, and we would be happy to help.
    Did you find this review helpful?

    Label sucks, product is good

    3 out of 5 stars
    Ginger - 4 months ago
    originally posted on Mucinex
    The product is great! The flavor is way better because it doesn’t have the cough syrup taste or consistency. The entire label came off when trying to access directions and everything is stuck together. I had to look here to figure out dosage. I would have given 5 stars if I didn’t have to struggle accessing the directions while being sick.
    1 reply from Mucinex Consumer Care team - 4 months ago
    Thank you for your feedback regarding our Mucinex® product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0005942144, and we would be happy to assist you further.
    Did you find this review helpful?

    Works Well

    5 out of 5 stars
    Claude42 - 4 months ago
    originally posted on Mucinex
    I bought this a month ago and has helped my husband a lot. It works very well. When someone is sick at my house I will buy this product again. I highly recommend it.
    2 guests found this review helpful. Did you?

    Worked fine for me!

    5 out of 5 stars
    David K. - 4 months ago
    originally posted on Mucinex
    Not the best tasting but good medicines aren't! Worked for me in about 4 hours. Best if taken when going to bed imo. I strongly recommend this product.
    2 guests found this review helpful. Did you?

    No ID

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    No ID - 4 months ago
    Target doesn’t tell you that you need an ID to show when you deliver
    quality: 1 out of 5
    value: 1 out of 5
    Did you find this review helpful?

    Works amazingly well!

    4 out of 5 stars
    Ike S - 6 months ago
    originally posted on Mucinex
    The product works very well and relieved my very active cold symptoms. I took the dose 24 hours after my first symptoms as they were getting much worse. Within 30 minutes I felt much relief to the symptoms of a constantly runny nose, minor sore throat, stuffy head, and congestion. Excellent product and was able to go outside and do some yard work. I only give it 4 stars as I had to look up dosing online as the original box had been tossed. Most of the 1 star deduction has to go to the taste of the Fast-Max. Yikes it is nasty. 24 hours later with four doses of Musinex Fast-Max about every 6 hours and I feel almost like normal. My voice sounds like a frog and still a slight runny nose. Otherwise, I believe this product performed superbly. Just hope the taste improves one day.
    3 guests found this review helpful. Did you?

    WORKS

    4 out of 5 stars
    Thumbs up graphic, would recommend
    bella - 6 months ago
    This is the stuff!! it works great but not to be used for a whole week 3-4 days max! its amazing for cold symtoms but beware it does give you diarrhea and it barelyyy helps with nasal congestion, and if your gonna use this medicine dont mix it with others or it could make symptoms worse, use your herbal remedys with this medication and youll be just fine in less than 3 day i swear by it, the capsules also do wonders but i feel like this gets it faster!
    1 reply from Mucinex Team team - 6 months ago
    Hi Bella. We would like the chance to speak with you about your experience with our Mucinex® Fast-Max® Cold & Flu liquid. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 5574550.
    quality: 4 out of 5
    value: 4 out of 5
    2 guests found this review helpful. Did you?

    (no review title)

    1 out of 5 stars
    Can1 - 8 months ago
    originally posted on Mucinex
    Unable to peel the label back to read the directions.
    1 reply from Consumer Relations team - 7 months ago
    Thank you for your feedback regarding our Mucinex product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0005369629, and we would be happy to assist you further.
    2 guests found this review helpful. Did you?

    Hard to find directions

    3 out of 5 stars
    Beth - 1 year ago
    originally posted on Mucinex
    I had to go online to figure out how to read the directions for how much Mucinex to take. The bottle said to tear off the label to find directions underneath. Not happening. The whole label came off. No directions. Frustrating. At least I found the info online . . .
    1 reply from Mucinex team - 1 year ago
    We are sorry to learn about your experience with our Mucinex® Fast-Max Cold & Flu liquid. We would like the opportunity to speak with you personally about your experience. Please call us at your convenience at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number 4579961, and we would be happy to help.
    3 guests found this review helpful. Did you?

    Lousy Packaging

    3 out of 5 stars
    ttstreet - 1 year ago
    originally posted on Mucinex
    I bought this product this morning and cannot yet evaluste its effectiveness, however I will add to the reviews criticizing the packaging or lack thereof. There is no indication of how many dosages a sincle bottle contains nor are there directions for specific dosage amounts. Peeling off the label was a challenge. A website which has the information but some of us have to take medications when we're offline.
    1 reply from Consumer Relations team - 1 year ago
    Thank you for your feedback regarding our Mucinex product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0004529321, and we would be happy to assist you further.
    Did you find this review helpful?

    Need to fix label instructions

    3 out of 5 stars
    Joey - 1 year ago
    originally posted on Mucinex
    The product works. The label totally sucks I went on line to read the instructions for dosage
    1 reply from Mucinex Consumer Relations team - 1 year ago
    Thank you for your feedback regarding our Mucinex product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0004494539, and we would be happy to assist you further.
    Did you find this review helpful?

    side effects

    2 out of 5 stars
    Elwanda - 1 year ago
    originally posted on Mucinex
    I think it might have helped, if it wouldn't have caused the worst diarrhea!! It took me a long time to get over the diarrhea ,also!
    3 guests found this review helpful. Did you?

    It doesn't work anymore

    1 out of 5 stars
    Nope - 1 year ago
    originally posted on Mucinex
    Something had to change in it even new Kickstart does not worked in 100's of people 6 alone in my house since mid 2023 either cold flues are to strong for it
    3 guests found this review helpful. Did you?

    Great for everything

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Rlmg0809 - 1 year ago, Verified purchaser
    Perfect for all illnesses
    1 guest found this review helpful. Did you?

    Worked great

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Great for flu - 1 year ago, Verified purchaser
    This really helped when my family had the flu. It was recommended by my neighbor when her family had the flu also. It relieved symptoms very well.
    quality: 5 out of 5
    value: 5 out of 5
    Did you find this review helpful?

    Worth the price

    3 out of 5 stars
    Thumbs up graphic, would recommend
    HC - 1 year ago
    It works, but after taking it, the first few minutes my stomach hurts. I guess it’s heavy for my stomach. It did its job as in it helped loosen up the phlegm and stopped my coughing.
    1 reply from Mucinex Team team - 1 year ago
    We would like to speak with you about your experience with our Mucinex® Fast-Max® Cold & Flu liquid. Please call us at your convenience at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number 4555946, and we would be happy to help.
    quality: 3 out of 5
    value: 3 out of 5
    2 guests found this review helpful. Did you?

    ???

    5 out of 5 stars
    NicNak - 1 year ago
    originally posted on Mucinex
    Here I am trying to find reviews about how well this medicine works and come across a bunch of reviews about the dang label/instructions………. People!!!!! But what do you rate the actual medicine?! I don’t care about the label. —- Works greats. Taste awful. Worth it.
    1 reply from Mucinex team - 1 year ago
    Thank you for your feedback regarding our Mucinex Fast-Max Cold & Flu liquid. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number 3664078, and we would be happy to assist you further.
    36 guests found this review helpful. Did you?

    works great on symptoms, tastes awful

    4 out of 5 stars
    sickandinpain - 1 year ago
    originally posted on Mucinex
    This may work great but holy moly, the menthol flavored liquid is like drinking mouthwash. Painful when you don't already have a sore throat. Excruciating when you do. Definitely going for the capsules next time- even if my throat is on fire.
    4 guests found this review helpful. Did you?

    No useful

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    Ash - 1 year ago, Verified purchaser
    Everytime I take this I feel like my symptoms worsen. I’ll be finding a new medicine to take for colds
    1 reply from Mucinex Team team - 1 year ago
    Hi Ash. We are sorry to hear you did not get the symptom relief you needed with our Mucinex® Fast-Max® Cold & Flu liquid, and we would like the opportunity to speak with you personally about your experience. When you have a moment, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and someone will be happy to speak with you. When calling, kindly refer to reference# 3337810. Thank you.
    quality: 1 out of 5
    value: 1 out of 5
    3 guests found this review helpful. Did you?

    Get top deals, latest trends, and more.

    Privacy policy

    Footer

    About Us

    About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

    Help

    Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

    Stores

    Find a StoreClinicPharmacyOpticalMore In-Store Services

    Services

    Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
    PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy